Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 97 of 122 found articles
 
 
  Queue layouts of iterated line directed graphs
 
 
Title: Queue layouts of iterated line directed graphs
Author: Hasunuma, Toru
Appeared in: Discrete applied mathematics
Paging: Volume 155 (2007) nr. 9 pages 14 p.
Year: 2007
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 97 of 122 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands